# SDR USAA2014011300011

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 40,275 hours, 23,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Stripped
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 SLIDE ATTACH SCREW STRIPPED.  REPLACED DOOR R4 SLIDE ATTACH SCREW.
